Doctor insights on:
Medicine For Capoten Allergy
Son is going on this (captopril) drug next week as he hascan advise me on it and its side effects especially in children?
Rash,itch,coug: Depending on age, if sun worshipped photo sensitivity may be a problem in addition to more common reaction listed above. As with any drug an untoward reaction must always be assumed to be the drug until proven otherwise. Stop the med and call the prescriber. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Don't: In general, unless your doc specifically prescribed it that way, avoid sublingual administration of oral medicines. This route can bypass the pill's time-release formulation, releasing too much medicine all at once, or can result in higher/faster absorption than the pill-in-stomach route as carefully tested by the drug company. ...Read more
Depends: This is a specific medication primarily used for significant hypertension. It is available in liquid suspension and pill form. Its use is generally limited to well studied patients under supervision by specialists in the fields of neonatology, nephrology or cardiology but may extend to generalists after patient status is stable. ...Read more
Increase bradykinin?: When Capoten (captopril) (one of the ace-angiotensin converting enzyme inhibitor) drugs causes a persistent dry cough it is best to stop and use another antihypertensive medication such as an angiotensin ii receptor antagonists (arb such as losartan). Capoten (captopril)/ace inhibitors increase bradykinin levels by reducing the breakdown of the bradykinin. Best to switch to another medication in presence of cough. ...Read more
Can you tell me if it's dangerous to combine rulide, glibencamide, captopril and Lipitor (atorvastatin) together?
Hi.I told my nephrologist that i was taking 2 captopril instead of one.My GFR went from 47 to 22 in 3 mos. She said i "did this to myself" did i?
Rx directions: Not sure of your exact question here..If you were prescribed a medication and the instructions were to take 1 daily, then it is important to take 1 daily and be compliant. If you take 2 instead of one, you certainly can put yourself at risk for an adverse event/side effect, and with an ace inhibitor, the most likely adverse event would include kidney/renal issues. Hopefully any can be reversible. ...Read moreSee 3 more doctor answers
Don't think so : Captopril is an old ace inhibitor, it is short acting thus should be taken every 8hrs. Personally, i don't see a reason for a sl ace inhibitor and actually don't use Captopril much. Rather, long acting Lisinopril or ramipril once a day for ease of use and better compliance. ...Read more
No: Ace inhibitors are not advised for use in treatment of hypertension during pregnancy due to their association with significant birth defects. Alternative medications that are safe in pregnancy should be used for treatment of preexisting hypertension during pregnancy. All treatment plans should be individualized between a woman, her ob/gyn, and possibly cardiologist and/or perinatologist. ...Read moreSee 1 more doctor answer
My BP is bad eben though i'm on inderal (propranolol). So doc prescribed captopril along with inderal (propranolol). Is this good?
Hand washing: I have not heard of this and I do not think it is necessary. ...Read more
I have sitting bp190/100 hr 60, upright BP 80/60 hr90, occas dizzy standing. prescription now lisinopril 5mg in am &captopril 25 in pm. diangosis dysautonomia. Suggest?
See Cardiologist: Usually dysautonomic folks are more complicated than primary docs have time for--some need high salt, some need meds to keep low BP times from being too low, but still be on hi-bp meds for others, some need tilt-testing or other heart testing, etc. Dizzy says something needs re-evaluated. ...Read more